# SDR SWAA2021081713353

- Difficulty date: February 19, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 45,055 hours, 24,214 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE FIXED UPPER PANEL INBOARD OF DEFLECTOR RIB HAS A SEAL SUPPORT BRACKET CRACKED. / REMOVED AND REPLACED BRACKET REF SRM 51-40-02.
